# SDR 9717209965

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND RIGHT AFT OVERWING EMERGENCY EXIT LIGHT AND FLOOR LIGHT AFT OF EXIT INOPERATIVE.   REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
